# SDR REXA2014022800248

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 29,207 hours, 26,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON BRIEFLY THEN GO OUT.  SWITCHES WERE IN THE OFF POSITION WHEN I ARRIVED AT THE AIRCRAFT, CABIN TEMP WAS -14.  CHARGED ON ACFT FOR 6 HOURS IAW CMM 33-21-70.  PERFORMED ADJUSTMENT TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00. ALL CHECKED GOOD.
